# SDR ERHA2019F00038

- Difficulty date: September 1, 2018
- Submitted: September 1, 2018
- Operation: Air carrier
- Aircraft: N68083
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1254
- Aircraft time: 29,174 hours
- Engine: Pwa R985AN14B
- Engine time: 10,558 hours
- Propeller: Hartzl HCB3R304
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399354
- Part serial: 2823G1
- Condition: Separated
- Location: Cylinder
- Component: Cylinder, Pwa
- Component part number: 399354
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

THE CYLINDER HEAD SEPARATED FROM THE BARREL ON CYLINDER NR 9.
